Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Child suffering from fever and cold. Giving Gupisone tab dispersed vomits. Alternate way to give medicine?

Dear Doctor, My son aged 3yr and 6 months old was prescribed for Gupisone 5mg tablet 3 times a day for 2 days after he was discharged from hospital.He was suffering from fever and cough . Now he is unable to swallow the tablet and vomits while it is dispersed and given. Could you please advise Is there any alternative way of giving this medicine ? If I stop it ,is there any negative effect or negative medical consequence arisen ? We stay in Muscat, Sultanate of Oman. Thank you.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Thank you for your query.
I hope there is no reason to worry. Gupisone is a steroid and you haven't mentioned why the child was prescribed this drug.This tablet is usually bitter and does have side effects if given more than 14 days.There are syrups available for the same drug.You can crush the tablet and give it with honey or sugar syrup.But do consult your doctor about alternative medicines.i hope this answers your query.Wishing your child a speedy recovery.have a nice day
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor